Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On generalized Whitehead products


Author: Brayton Gray
Journal: Trans. Amer. Math. Soc. 363 (2011), 6143-6158
MSC (2010): Primary 55P99, 55Q15, 55Q20, 55Q25
Published electronically: May 4, 2011
MathSciNet review: 2817422
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We define a symmetric monodical pairing $ G \circ H$ among simply connected co-H spaces $ G$ and $ H$ with the property that $ S(G \circ H)$ is equivalent to the smash product $ G \wedge H$ as co-H spaces. We further generalize the Whitehead product map to a map $ G \circ H \rightarrow G \vee H$ whose mapping cone is the cartesian product.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 55P99, 55Q15, 55Q20, 55Q25

Retrieve articles in all journals with MSC (2010): 55P99, 55Q15, 55Q20, 55Q25


Additional Information

Brayton Gray
Affiliation: Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago, 851 S. Morgan Street, Chicago, Illinois 60607-7045
Email: brayton@uic.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05392-4
PII: S 0002-9947(2011)05392-4
Received by editor(s): November 28, 2009
Received by editor(s) in revised form: June 8, 2010
Published electronically: May 4, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.